# SDR DHL97742005

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Water Contam
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE DETECTOR ILLUMINATED IN CRUISE AT FL 350 AND EXTINGUISHED, DECENDING THROUGH 10,000 FT ON APPROACH.   FOUND EXCESSIVE WATER ON NR 9  AND NR 10 SMOKE SENSOR.  CLEANED AND VISUALLY INSPECTED DETECTOR AMP AND SMOKE SENSORS.  OPS CHECK OK ON GROUND PER MM 26-10-00.
